Advances in Operator Theory

On tensors of factorizable quantum channels with the completely depolarizing channel

Yuki Ueda

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎In this paper‎, ‎we obtain results for factorizability of quantum channels‎. ‎Firstly‎, ‎we prove that if a tensor $T\otimes S_k$ of a quantum channel $T$ on $M_n(\mathbb{C})$ with the completely depolarizing channel $S_k$ is written as a convex combination of automorphisms on the matrix algebra $M_n(\mathbb{C})\otimes M_k(\mathbb{C})$ with rational coefficients‎, ‎then the quantum channel $T$ has an exact factorization through some matrix algebra with the normalized trace‎. ‎Next‎, ‎we prove that if a quantum channel has an exact factorization through a finite dimensional von Neumann algebra with a convex combination of normal faithful tracial states with rational coefficients‎, ‎then it also has an exact factorization through some matrix algebra with the normalized trace‎.

Article information

Source
Adv. Oper. Theory, Advance publication (2018), 13 pages.

Dates
Received: 29 March 2018
Accepted: 24 May 2018
First available in Project Euclid: 8 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1528444824

Digital Object Identifier
doi:10.15352/aot.1803-1340

Subjects
Primary: 46L07: Operator spaces and completely bounded maps [See also 47L25]
Secondary: 15A60‎ ‎47C15‎ ‎47L07

Keywords
Markov map ‎factorizable quantum channel‎ ‎completely depolarizing channel

Citation

Ueda, Yuki. On tensors of factorizable quantum channels with the completely depolarizing channel. Adv. Oper. Theory, advance publication, 8 June 2018. doi:10.15352/aot.1803-1340. https://projecteuclid.org/euclid.aot/1528444824


Export citation

References

  • C. Anantharaman-Delaroche, On ergodic theorems for free group actions on noncommutative spaces, Probab. Theory Related Fields 135 (2006), no. 4, 520–546.
  • M. D. Choi, Completely positive linear maps on complex matrices, Linear Algebra Appl. 10, Issue 3, (1975), 285–290.
  • U. Haagerup, M. Musat, Factorization and dilation problems for completely positive maps on von Neumann algebras, Comm. Math. Phys. 303 (2011), no. 2, 555–594.
  • U. Haagerup, M. Musat, An asymptotic property of factorizable completely positive maps and the Connes embedding problem, Comm. Math. Phys. 338 (2015), no. 2, 721–752.
  • B. Kümmerer, Markov dilations on the $2\times2$ matrices, In Operator algebras and their connections with topology and ergodic theory (Busteni, 1983), Lect. Notes in Math. 1132, Berlin, Springer, 1985, 312–323.
  • E. Ricard, A Markov dilation for self-adjoint Schur multipliers, Proc. Amer. Math. Soc. 136 (2008), no. 12, 4365–4372.
  • J. A. Smolin, F. Verstraete, A. Winter, Entanglement of assistance and multipartite state distillation, Phys. Rev. A 72, 052317 (2005) 1–10.